# SDR DHL9880325C

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 291.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  LT WING LEADING EDGE LOWER AREA STA XFS 291.5, FOUND SMALL CRACK.  REMOVED PREVIOUS REPAIR FROM LEFT WING L/E STA 257 TO 288.  CUT OUT CRACKED AREA, FABRICATED REPAIR DOUBLER PER EO NR 18R57610022 AND INSTALLED PER SAME, N/R 1099.
